# SDR 2008UALA03792

- Difficulty date: July 8, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N404UA
- Make and model: Airbus A320-232
- Aircraft serial: 450
- Aircraft time: 49,735 hours, 17,927 cycles
- Engine: Iae V2527A5
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PPA120300
- Condition: Faulty
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LAVATORY DETECTOR FAULT DISPLAYED ON UPPER ECAM SCREEN.  FOUND SMOKE DETECTOR MALFUNCTIONED.  REPLACED SMOKE DETECTOR, SYS OPS CHECKED NORMALLY.
